New Mexico, 2014Damaging Winds and High Wind in New Mexico, April 13, 2014
April 13, 2014 · NWS ABQ · 4 events in 4 counties and zones
A cold front approaching from the Great Basin raced across New Mexico on the 13th. Enough moisture and forcing along the frontal boundary combined to produce intense virga showers across many areas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front approaching from the Great Basin raced across New Mexico on the 13th. Enough moisture and forcing along the frontal boundary combined to produce intense virga showers across many areas. Powerful wind gusts were reported at numerous locations, including 67 mph at Gallup and Santa Fe. A large tree was blown over near San Antonio as the cold front pushed through the area. Meanwhile, gusty winds also impacted isolated areas of eastern New Mexico as the back door front plowed south into the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Apr 13, 5:01 PM MST, 9 minutes earlier.
Area forecast discussion, Apr 13, 5:01 PM MST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 PM MDT SUN APR 13 2014
.AVIATION...
00Z TAF CYCLE
HIGHLY VARIABLE AND UNSETTLED WEATHER WILL EXTEND ACROSS NORTHERN
AND CENTRAL NEW MEXICO TONIGHT AND INTO MONDAY MORNING.
PRECIPITATION IS CURRENTLY FAVORING THE NORTHERN PART OF NEW
MEXICO WITH SOME EMBEDDED THUNDERSTORMS OBSERVED OVER THE PAST
COUPLE OF HOURS. MUCH OF THE SHOWERS AND STORMS ARE HURLING STRONG
WIND GUSTS TO NEAR 50 KT WITH BLOWING DUST LOCALLY REDUCING
VISIBILITY. SNOW LEVELS ARE QUITE VARIABLE AS THE DUAL SEGMENT
FRONT OVERTAKES THE NORTHERN PART OF THE STATE. SNOW WILL BE MOST
PREVALENT OVERNIGHT IN THE NORTHERN MOUNTAINS AND INTO THE
NORTHEASTERN HIGHLANDS AND ADJACENT NORTHEASTERN PLAINS WHERE MORE
PERIODIC IFR TO LIFR CEILINGS AND VISIBILITIES WILL PERSIST.
MOUNTAIN OBSCURATIONS WILL ALSO PLAGUE THE NORTHERN PEAKS. INTO
THE MID TO LATE EVENING WIND CONCERNS WILL BEGIN TO FOCUS MORE
WITH THE FRONT...STAYING GUSTY IN THE EASTERN PLAINS AND ALSO INTO
THE CENTRAL PARTS BEYOND GAPS/CANYONS. THIS WILL INCLUDE THE ABQ
AIRPORT WHERE AN AVIATION WEATHER WARNING IS CURRENTLY IN
EFFECT...A LULL IN THE WINDS IS THEN EXPECTED BETWEEN 14/0400 TO
14/1000 WHEN THE EAST CANYON WINDS WILL ARRIVE.
52
&&
.PREV DISCUSSION...311 PM MDT SUN APR 13 2014...
.SYNOPSIS...
OVERALL ACTIVE WEATHER PATTERN THROUGH THE NEXT WEEK. STORM NUMBER
ONE IS NEAR THE FOUR CORNERS REGION AND MAKING ITS INFLUENCE FELT
ACROSS THE FORECAST AREA WITH SHOWERS...THUNDERSTORMS AND STRONG
WINDS. AT THE SAME TIME A POTENT BACK DOOR COLD FRONT HAS REACHED
NE NM. PLUMMETING TEMPERATURES...MOIST UPSLOPE FLOW AND STRONG WINDS
BEHIND THE FRONT WILL PRODUCE SNOW AND BLOWING SNOW TONIGHT MAINLY
FROM THE UPPER RIO GRANDE VALLEY ACROSS THE SANGRE DE CRISTOS AND
ALL OF NE NM. THE STORM WILL QUICKLY EXIT THE STATE MONDAY. A BREAK
FROM MONDAY NIGHT INTO WEDNESDAY THEN TWO MORE STORMS COULD IMPACT
THE LAND OF ENCHANTMENT FOR THE LATE WEEK AND WEEKEND TIME PERIOD.
&&
.DISCUSSION...
THE BIG WEATHER CHANGES ARE UNDERWAY AS THE UPPER LEVEL STORM
REACHES THE FOUR CORNERS REGION AND BACK DOOR FRONT SLAMS INTO
NE NM. THE FRONT HAS SLOWED DURING THE DAY...BUT WILL ACCELERATE
S AND W TONIGHT. RAPIDLY FALLING TEMPERATURES...STRONG NORTH WINDS
AND MOIST UPSLOPE FLOW WILL SET THE STAGE FOR A SHORT DURATION BUT
INTENSE PERIOD OF SNOW TONIGHT. HAVE ADDED THE UPPER RIO GRANDE
VALLEY...NORTHEAST HIGHLANDS AND HARDING COUNTY TO THE WINTER
WEATHER ADVISORY. CONSIDERED UPGRADING TO A WARNING FOR RATON
RIDGE...JOHNSON MESA AND FAR NE PLAINS ZONES DUE TO CONCERN FOR
NEAR WHITEOUT CONDITIONS AT TIMES. MODERATE EAST CANYON WINDS INTO
THE RIO GRANDE VALLEY DURING THE NIGHT.
STORM WILL QUICKLY DEPART NM ON MONDAY BUT PRECIPITATION WILL
LINGER THROUGH AT LEAST THE MORNING AND CHILLY TEMPERATURES WILL
BE NOTED OVER THE ENTIRE AREA. TUESDAY WILL BE DRY AND MILDER WITH
ONLY SOME BREEZES ACROSS THE E.
NEXT STORM SYSTEM THAT HAD BEEN FORECAST TO BE ONLY A MINOR PLAYER
IN OUR WEATHER IS NOW MORE POTENT FOR THE LATE WEDNESDAY THROUGH
THURSDAY TIME PERIOD. ANOTHER STRONG COLD FRONT AND SOME DECENT
QPF IN THE NORTH LOOKING MORE LIKELY. A BREAK FRIDAY WILL BE
FOLLOWED BY YET ANOTHER STORM...THIS ONE FROM THE WEST. CHJ
&&
.FIRE WEATHER...
RED FLAG WARNING FOR ZONE 101 HAS BEEN CANCELLED. HUMIDIITES WILL
REMAIN MARGINAL IN ZONE 105...BUT AREAS BELOW 7500 FEET WILL HAVE
THE BEST CHANCE AT REACHING RED FLAG CRITERIA THROUGH THE EVENING.
OTHERWISE...REMAINDER OF THE RED FLAG WARNING IS ON TRACK WITH
STRONG AND GUSTY WESTERLY WINDS... SUB-15 PERCENT HUMIDITIES...AND
UNSTABLE CONDITIONS.
BACK DOOR COLD FRONT STRETCHING FROM RATON TO TUCUMCARI AS OF 2 PM
WILL QUICKLY PUSH SOUTHWARD TONIGHT USHERING IN HIGHER
HUMIDITIES...GUSTY N/NE WINDS...AND MUCH COOLER TEMPERATURES.
ADDITIONALLY...SNOW WILL DEVELOP FROM THE SANGRE DE CRISTO MOUNTAINS
EASTWARD TO THE OKLAHOMA AND TEXAS BORDER. SIGNIFICANT ACCUMULATIONS
ARE POSSIBLE...ESPECIALLY AT HIGHER ELEVATIONS. MEANWHILE...THE
PACIFIC COLD FRONT WILL BEGIN TO MOVE FROM NW TO SE ACROSS WESTERN
NEW MEXICO AND ACROSS THE RIO GRANDE VALLEY THIS EVENING. STRONG AND
GUSTY WINDS WILL ALSO BE ASSOCIATED WITH THIS FRONT... AS WELL AS
COOLER TEMPERATURES. ALL BUT SOME AREAS IN THE RIO GRANDE VALLEY
WILL SEE SUB-FREEZING TEMPERATURES...AND HARD FREEZES ARE EXPECTED
FOR THE NORTHERN MTNS AND NORTHEAST PLAINS. GOOD TO EXCELLENT
HUMIDITY RECOVERIES ARE EXPECTED ACROSS THE NORTH AND EAST...WHILE
MAINLY FAIR RECOVERIES ARE ANTICIPATED FROM THE RGV WESTWARD.
TEMPERATURES ON MONDAY WILL BE 10 TO 20 DEGREES BELOW NORMAL CENTRAL
AND WESTERN AREAS WHILE EASTERN AREAS WILL BE 20 TO 30 DEGREES BELOW
NORMAL. LESS WIND AND HIGHER HUMIDITIES ALSO EXPECTED...THOUGH
LOCATIONS ALONG THE ARIZONA BORDER MAY DROP BELOW 15 PERCENT FOR A
FEW HOURS. VENTILATION WILL TAKE A DIP DOWN INTO THE GOOD TO VERY
GOOD CATEGORIES. MAINLY FAIR RECOVERIES ARE EXPECTED MONDAY NIGHT.
TEMPERATURES WILL REBOUND TUESDAY TO VALUES CLOSE TO NORMAL FOR MID
APRIL AS NORTHWESTERLY FLOW BECOMES MORE WESTERLY AND SOME BREEZES
DEVELOP IN THE AFTN...ESPECIALLY ACROSS THE EASTERN PLAINS.
HUMIDITIES WILL FALL BELOW 15 PERCENT FOR MOST AREAS AS WELL. THOUGH
LOW HUMIDITIES AND CRITICAL WINDS WILL BE PRESENT ACROSS THE EAST
CENTRAL PLAINS...TEMPERATURES UP TO 8 DEGREES BELOW NORMAL AND
HAINES INDICES GENERALLY AROUND 3 TO 4 WILL PRECLUDE A WATCH ATTM.
THE NEXT SYSTEM WILL APPROACH NM ON WEDNESDAY AND SLIDE ACROSS
NORTHERN NM WEDNESDAY NIGHT AND THURSDAY. THE GFS HAS COME CLOSER IN
LINE TO THE ECMWF...THUS THE SYSTEM IS NOT EXPECTED TO STRENGTHEN AS
MUCH AS WHAT WAS THOUGHT POSSIBLE THIS TIME YESTERDAY.
THEREFORE...WINDS DO NOT LOOK TO BE AS STRONG FOR WEDNESDAY
AFTERNOON. HOWEVER...A STRENGTHENING SURFACE LOW ACROSS NORTHEAST NM
WILL ALLOW FOR SOME CRITICAL CONDITIONS TO DEVELOP FROM NEAR CLINES
CORNERS ACROSS THE EAST CENTRAL PLAINS. SPOTTIER CRITICAL CONDITIONS
ARE POSSIBLE ACROSS THE WEST CENTRAL AND NORTHWEST HIGHLANDS.
TEMPERATURES WILL BE RIGHT NEAR NORMAL WITH A FEW HOURS OF SINGLE
DIGIT HUMIDITIES...MAINLY ACROSS THE LOWER RIO GRANDE VALLEY.
MEANWHILE...NORTH CENTRAL AND NORTHEAST AREAS WILL SEE SOME
PRECIPITATION WITH THIS SYSTEM...ESPECIALLY WEDNESDAY NIGHT AND
EARLY THURSDAY AS A STRONG BACK DOOR COLD FRONT SLIDES DOWN THE
PLAINS.
SHORTWAVE RIDGING WILL BE IN STORE FOR THURSDAY NIGHT AND EARLY
FRIDAY BEFORE A BAGGY UPPER LEVEL TROUGH SLIDES OVER THE STATE
FRIDAY AFTERNOON THROUGH THE WEEKEND. SOME WETTING PRECIP MAY BE
POSSIBLE WITH THIS SYSTEM. 34
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ105>109.
WIND ADVISORY UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
NMZ502-505>508-519-521>523.
WIND ADVISORY UNTIL 6 AM MDT MONDAY FOR THE FOLLOWING ZONES...
NMZ534>536.
WINTER WEATHER ADVISORY UNTIL NOON MDT MONDAY FOR THE FOLLOWING
ZONES...NMZ512>516-527>531.
&&
Hazardous weather outlook, Apr 13, 5:17 AM MST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
617 AM MDT SUN APR 13 2014
NMZ501>540-141200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
617 AM MDT SUN APR 13 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MDT FOR WEST...
CENTRAL AND MUCH OF EAST CENTRAL NEW MEXICO WHERE LOW HUMIDITIES
COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS.
SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED TONIGHT ACROSS THE
NORTHERN MOUNTAINS AND NORTHEAST HIGHLANDS AND PLAINS...ESPECIALLY
THE SANGRE DE CRISTOS...PORTIONS OF THE NORTHEAST HIGHLANDS AND
FAR NORTHEAST PLAINS. SEVERAL INCHES ARE EXPECTED WITH THE
GREATEST AMOUNTS MOST LIKELY ACROSS THE HIGHER EAST SLOPES OF THE
SANGRE DE CRISTOS AND ACROSS COLFAX COUNTY AND NORTHERN UNION
COUNTY. A STRONG BACK DOOR COLD FRONT WILL USHER IN A MUCH COLDER
AND MOIST NORTH TO NORTHEAST FLOW INTO THIS AREA AS AN APPROACHING
UPPER LEVEL TROUGH GENERATES ENOUGH LIFT TO HELP PRODUCE THE
SNOWFALL. BLOWING DUST AFTER FRONTAL PASSAGE AND UNTIL SIGNIFICANT
PRECIPITATION FALLS MAY WELL REDUCE VISIBILITIES INITIALLY WITH
SNOW LATER BECOMING THE MAIN VISIBILITY REDUCER.
A FEW THUNDERSTORMS ACROSS ROUGHLY THE NORTH HALF OF THE STATE
THIS AFTERNOON AND EVENING MAY AGAIN PRODUCE BRIEF STRONG GUSTY
WIND EPISODES...BUT NOT A LOT OF RAIN.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SNOW OR A RAIN SNOW MIX WILL DIMINISH MONDAY MORNING WITH
GENERALLY DRY CONDITIONS IN THE AFTERNOON.
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS PORTIONS
OF EASTERN NEW MEXICO TUESDAY AND AREAS NEAR AND SOUTH OF
INTERSTATE 40 WEDNESDAY.
SOME RAIN AND SNOW WITH GUSTY WINDS IS POSSIBLE ACROSS NORTHEAST
AND FAR NORTH CENTRAL NEW MEXICO LATE WEDNESDAY INTO THURSDAY.
WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
43
In the hours before
Local storm report, Apr 13, 2:10 PM MST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HIGH SUST WINDS 3 WNW GALLUP 35.54N 108.78W
04/13/2014 M40 MPH MCKINLEY NM ASOS
KGUP ASOS. VIRGA RELATED.
0244 PM NON-TSTM WND GST 3 WNW GALLUP 35.54N 108.78W
04/13/2014 M67 MPH MCKINLEY NM ASOS
KGUP ASOS. VIRGA RELATED.
&&
EVENT NUMBER ABQ1400708
EVENT NUMBER ABQ1400709
50Local storm report, Apr 13, 2:28 PM MST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM NON-TSTM WND GST 3 NNE LA CIENEGA 35.60N 106.11W
04/13/2014 M67 MPH SANTA FE NM ASOS
KSAF ASOS.... KSAF ASOS.
&&
EVENT NUMBER ABQ1400710
RJOJOLASpecial weather statement, Apr 13, 4:11 PM MST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
511 PM MDT SUN APR 13 2014
NMZ507-518-519-521-140100-
ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
WEST CENTRAL HIGHLANDS-
511 PM MDT SUN APR 13 2014
...STRONG AND POTENTIALLY DAMAGING WINDS TO IMPACT THE ALBUQUERQUE
AND SANTA FE METRO AREAS THROUGH 7 PM MDT...
VIRGA SHOWERS ARE EXPANDING AND MOVING EAST FROM THE WEST CENTRAL
HIGHLANDS ACROSS THE WEST MESA AND INTO THE ALBUQUERQUE AND SANTA
FE METRO AREAS. STRONG AND POTENTIALLY DAMAGING WIND GUSTS TO BETWEEN
55 AND 65 MPH WILL BE COMMON AS THESE SHOWERS WORK OVER THE RIO
GRANDE VALLEY. IN ADDITION...BLOWING DUST MAY REDUCE VISIBILITIES
TO ONE MILE OR LESS AT TIMES WITH THE ONSET OF THE STRONGER WIND
GUSTS.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY
WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.
11
High Wind, Curry County
- When
- April 13, 5:10 PM MST to 5:20 PM MST
- Where
- Curry County forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
Strong wind gust reported with near whiteout conditions in snow as back door cold front moved through Texico.
High Wind, Lower Rio Grande Valley
- When
- April 13, 7:25 PM MST to 7:35 PM MST
- Where
- Lower Rio Grande Valley forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
Large 2 ft diameter tree blown over with frontal passage around 830pm local time very close to emergency managers home near San Antonio. Damage estimate for tree removal.
Thunderstorm Wind, McKinley
- When
- April 13, 7:45 PM MST to 9:30 PM MST
- Where
- McKinley County, (Gup)gallup Airport
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.510, -108.790
Dry showers produced intense wind gusts up to 67 mph and blowing dust.
Thunderstorm Wind, Santa Fe
- When
- April 13, 8:15 PM MST to 8:25 PM MST
- Where
- Santa Fe County, (Saf)santa Fe Muni Airport
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.620, -106.080
Dry showers produced intense wind gusts up to 67 mph. Blowing dust reduced the visibility down to 2 miles.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Arkansas, April 13 to 20, 2014$811,000 · 1 in hail · 29 events
- Tornado and Hail in Arkansas, April 13, 2014$203,000 · EF1 · 11 events
- Hail in Texas, April 13 to 14, 2014$348,000 · 2 in hail · 21 events
- Tornado in Texas, April 13, 20141 injured · $120,000 · EF1 · 1 event
- Tornado in Texas, April 13, 2014$500,000 · EF0 · 1 event
- Flooding in New York, April 13 to 19, 2014$325,000 · 2 events
- Hail and Damaging Winds in Oklahoma, April 13, 2014$27,000 · 1.75 in hail · 33 events
- Hail and Damaging Winds in Kansas, April 13, 20142 in hail · 38 events
- Hail and Damaging Winds in Missouri, April 13, 20142 injured · 1 in hail · 14 events
- Hail and Damaging Winds in Missouri, April 13, 2014$17,000 · 58 kt wind · 15 events
- Tornadoes and Hail in Oklahoma, April 13, 2014EF0 · 20 events
- Cold in Texas, April 13 to 14, 201420 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 501225, 501223, 501212, 501214.